TMI - I know but I gotta know

skinnymeforever
on 4/25/11 8:13 am - AZ
Loose stools and horrible abdominal cramping. Anybody?  I'm about 5 weeks and have not had this issue at all until today.  I don;t know why.  Maybe I ate too fast?
    
(deactivated member)
on 4/25/11 8:20 am, edited 4/25/11 8:21 am
Did you eat something with sugar?  I have had this happen when I ate a Jr. Wendy's frosty.  WOAH!  Some folks can eat them, I guess... but, NOT me.

Did you eat something a little different yesterday for Easter?
Ms Shell
on 4/25/11 8:23 am - Hawthorne, CA
Maybe sugar alcohols or dairy products?

"WLS is only for people who are ready to move past the "diet" mentality" ~Alison Brown
"WLS is not a Do-Over (repeat same mistakes = get a similar outcome.)  It is a Do-BETTER (make lifestyle changes you can continue forever.)" ~ Michele Vicara aka Eggface

jbskaggs
on 4/25/11 8:34 am - holt, MO
 Sounds like you ate too much sugar / grease.  

That happens to me whenever I eat broth or protien shakes.


      
 
skinnymeforever
on 4/25/11 9:19 am - AZ
I had stuff that I've eaten before. Breakfast 1 scrambled egg (actually only ate a few bites of it). A few bites of turkey bacon.  Lunch - 1 precooked grilled chicken finger with a little Teriaki sauce (at the whole thing) and a couple bites of Canteloupe.  We didn't ever do anything for Easter this year because I had just gotten out of the hospital from dehydration.  I'm thinking maybe one of these meds they gave me for potassium or ulcers did it to me. If that's the case, then I'm screwed. I can't stay close to the bathroom for another month. I'm already in danger of being dropped from all my classes.  I gotta figure this out and quick.
    
koverturf
on 4/25/11 9:38 am - CA
I am with you on this I am starting to think that I am becoming lactose intolerant. I was able to eat greek yogurt and now it goes straight threw.  I know when I eat to fast my new tummy hurts and then have to make a run for it as well.
        
Jenijeni
on 4/25/11 10:24 am
So, tell me what meds you're on... It could be one of them... Did you have any caffeine yesterday?


       

HW: 250 SW: 224 GW: 135 CW: 124

skinnymeforever
on 4/25/11 11:10 am - AZ
I'm on Sucralfate 1 GM for ulcers and Klor-Con 10 meqs for potassium supplement.  Please let me know.  Also, I am mixing a little PowerAid Zero in my water to help me get it down easier. It works so I hope that isn't what is doing it. I appreciate any help I can get here.
    
Jenijeni
on 4/25/11 1:04 pm
Klor-con:

"The most common adverse reactions to oral potassium salts are nausea, vomiting, flatulence, abdominal pain/discomfort and diarrhea. These symptoms are due to irritation of the gastrointestinal tract and are best managed by taking the dose with meals or reducing the amount taken at one time."

Good luck... Make sure you're taking this with food!! I think the Klor-con is the culprit!


       

HW: 250 SW: 224 GW: 135 CW: 124

cabcab
on 4/25/11 2:35 pm
VSG on 01/06/11 with
It might not have anything to do with your VSG at all.  Abdominal cramping and diarrhea can happen to people who haven't had weight loss surgery.

If it doesn't stop, then you should call your doctor.
    HW: 335.  SW: 318.  CW: 161.0.  Height 5'8.  Age 43.
    
×